# SDR USAA2013021300002

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 40,532 hours, 16,573 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS NR 1 OVEN UNUSABLE.  SMOKE DURING WARM-UP.  MISSING INSERT.  MAINTENANCE REMOVED AND REPLACED NR 1 OVEN.
